-
[文献書誌] Y.Morita: "Stable Solutions to the Ginzburg-Landau Equation with Magnetic Effect in a Thin Domain"Japan Journal of Industrial and Applied Mathematics. Vol.21-2(掲載予定). (2004)
-
[文献書誌] Y.Fukao: "Some Entire Solutions of the Allen-Cahn Equation"Taiwanese Journal of Mathematics. (掲載予定). (2004)
-
[文献書誌] J.-S.Guo: "Entire solutions of reaction-diffusion equations and an application to discrete diffusive equations"Discrete and Continuous Dynamical Systems. (掲載予定). (2004)
-
[文献書誌] Y.Lou: "On a Limiting System in the Lotka-Volterra Competition with Cross-Diffusion"Discrete and Continuous Dynamical Systems. Vol.10, No.1. 435-458 (2004)
-
[文献書誌] H.Ikeda: "On the global branches of the solutions to a nonlocal boundary-value problem arising in Oseen's spiral flows"Communication on Pure and Applied Analysis. Vol.3, No.3. 381-390 (2003)
-
[文献書誌] H.Ninomiya: "Pest control may make the pest population explode"Z.Angew.Math.Phys.. Vol.54, No.5. 869-873 (2003)
-
[文献書誌] S.Jimbo: "Approximation of eigenvalues of elliptic operators with discontinuous coefficients"Comm.Partial Differential Equations. Vol.28. 1303-1323 (2003)
-
[文献書誌] S.Jimbo: "Instability in a geometric parabolic equation on convex domain"Journal of Differential Equations. Vol.188. 447-460 (2003)
-
[文献書誌] S.Jimbo: "Singular perturbation of domains and semilinear elliptic equations III"Hokkaido Mathematical Journal. Vol.33. 11-45 (2004)
-
[文献書誌] M.Tachiki: "Vibronic Mechanism in High-Tc Superconductors"Phys.Rev.B. Vol.67. 174506 (2003)
-
[文献書誌] M.Machida: "Dynamical Matching of Josephson Vortex Lattice with Sample Edge in Layered High-Tc Superconductors"Phys.Rev.Lett.. Vol.90. 037001-1-037001-4 (2003)
-
[文献書誌] M.Machida: "Freidel Oscillation in Charge Profile and Position Dependent Screening around a Superconducting Vortex Core"Phys.Rev.Lett.. Vol.90. 077003-1-077003-4 (2003)
-
[文献書誌] M.Machida: "Direct Numerical Simulations for Local Superconducting States above Upper Critical Field : Theoretical Confirmation of Stable Precursor States"Physica C. Vol.392-396. 331 (2003)
-
[文献書誌] T.Akiyama: "On a resolvent estimate of Laplace operators with perfect wall condition"Funkcialaj Ekvacioj. (掲載予定).